Sh:566

Bib entry
@article{Sh:566,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{A complete Boolean algebra that has no proper atomless complete subalgebra}},
 journal = {J. Algebra},
 fjournal = {Journal of Algebra},
 volume = {182},
 number = {3},
 year = {1996},
 pages = {748--755},
 issn = {0021-8693},
 doi = {10.1006/jabr.1996.0199},
 mrclass = {03G05 (03E05 03E40 06E10)},
 mrnumber = {1398120},
 mrreviewer = {L. Bukovsk\'y},
 doi = {10.1006/jabr.1996.0199},
 note = {\href{https://arxiv.org/abs/math/9501206}{arXiv: math/9501206}},
 arxiv_number = {math/9501206}
}